Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Indecomposable modules: modules with cores


Authors: Robert Gordon and Edward L. Green
Journal: Bull. Amer. Math. Soc. 82 (1976), 590-592
MSC (1970): Primary 16A64; Secondary 16A46, 16A48
DOI: https://doi.org/10.1090/S0002-9904-1976-14119-5
MathSciNet review: 0409565
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Auslander, E. L. Green, and I. Reiten, Modules with waists. II, J. Math. 19 (1975), 467-478. MR 376767
  • 2. M. Auslander and I. Reiten, Representation theory of Artin algebras, III: Almost split sequences, Communications in Algebra 3 (1975), 239—294.
  • 3. V. Dlab and C. M. Ringel, On algebras of finite representation type, J. Algebra 33 (1975), 306-394. MR 50 #9974. MR 357506
  • 4. P. Gabriel, Unzerlegbare Darstellungen. I, Manuscripta Math. 6 (1972), 71-103; Correction, ibid. 6 (1972), 309. MR 48 #11212. MR 332887
  • 5. R. Gordon and E. L. Green, Indecomposable modules: Amalgamations, Bull. Amer. Math. Soc. (to appear). MR 432715
  • 6. W. Müller, Unzerlegbare Moduln über artinschen Ringen, Math Z. 137 (1974), 197-226. MR 50 #4665. MR 352178

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 16A64, 16A46, 16A48

Retrieve articles in all journals with MSC (1970): 16A64, 16A46, 16A48


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14119-5

American Mathematical Society